MAUDE Adverse Event Report: LIVANOVA CANADA CORP. MITROFLOW AORTIC PERICARDIAL HEART VALVE; TISSUE HEART VALVE

LIVANOVA CANADA CORP. MITROFLOW AORTIC PERICARDIAL HEART VALVE; TISSUE HEART VALVE
Model Number LXA
Medical Device Problem Codes Calcified (1077); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/15/2016
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information through patient tracking form on 29 nov 2016 : received the 2nd patient registration form for a patient with following details: lxa19 sn # (b)(4) was implanted.There was no implant date available, but initial patient registration form was received on sep 5, 2012.Pvs21 sn # (b)(4) was implanted on (b)(6) 2016 at same aortic location.No further information was provided.
 
Additional Manufacturer Narrative
The complete manufacturing and material records for the mitroflow bioprosthetic pericardial heart valve, model # lxa19, s/n # (b)(4), were pulled and reviewed by quality control at livanova (b)(4).The results confirmed that this valve satisfied all material, visual, and performance standards required for a lxa19 mitroflow aortic pericardial heart valve at the time of manufacture and release.It was indicated that the valve was explanted due to ¿early¿ calcification.No other information was provided.

Brand Name
MITROFLOW AORTIC PERICARDIAL HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
LIVANOVA CANADA CORP.
5005 north fraser way
burnaby, bc
MDR Report Key6197214
Report Number3004478276-2016-00165
Device Sequence Number1419054
Product Code DYE
UDI-Device Identifier00896208000092
UDI-Public(01)00896208000092(240)LXA19(17)170228
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P060038/S002
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2016
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date02/28/2017
Device Model NumberLXA
Device Catalogue NumberLXA19
Initial Date Received by Manufacturer 11/29/2016
Supplement Date Received by Manufacturer04/10/2017
Initial Report FDA Received Date12/21/2016
Supplement Report FDA Received Date08/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR